# SDR AALA20040857

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Engine: Rroyce RB211535E4B3
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L1 SLIDE PARTIAL UNSUCCESSFUL DEPLOYMENT.  DOOR DID NOT DISARM.  SLIDE PACK FELL OUT ON JETBRIDGE.  DOOR ASSIST BOTTLE DISCHARGED UPON ARRIVAL AT GATE WHEN DOOR WAS BEING OPENED BY GROUND CREW.  REPLACED SLIDE AT DOOR ONE LT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
